If you’ve got headaches, your problems don’t end when the pain fades.
In some ways, they’re only just beginning!
Once the agony of a migraine vanishes, you’re left feeling relief. But new research shows that you could be left with something else, too.
You could end up with lasting and even permanent damage.
And that could lead directly to a stroke, heart attack, and a laundry list of dangerous conditions with scary names: venous thromboembolism, atrial fibrillation, atrial flutter, and more.
One day, you’re laid up in bed with a migraine so intense that it could be measured on the Richter scale.
The next, you’re in the ER… hooked up to every piece of equipment in the room… as docs struggle to save your bacon after a major heart scare.
When it rains, it sure does pour!
Overall, migraine patients have DOUBLE the risk of stroke, a 49 percent jump in heart attack risk, and 59 percent higher odds of various clotting conditions.
The researchers claim that the risk is from the headaches… and not the drugs used to treat them.
I’m not sure how much I buy that line of you-know-what, especially since the study was cranked out by one of those pharma-funded “institutes” that are just by coincidence (yeah, sure) so friendly to the drug industry.
And just by coincidence (yeah, sure), the team behind the study says that the answer here might be in giving migraine patients MORE drugs: meds for the headaches along with dangerous blood thinners to cut the heart and stroke risk.
Think you have problems with those migraines now?
Wait ’til you start on those meds, when any bleeding problem could turn into a life-threatening emergency.
Of course, those migraine meds also come with plenty of risks. Some of them can be worse than the headaches, triggering side effects such as sleep disorders, “pins and needles” feelings, vomiting, dizziness, chest pain, and more.
One of them can even turn your blood green — like Mr. Spock’s.
It’s just not logical to face those risks when you’ve got a better option. It’s not a drug that causes green blood… but eyeglasses with a rosy tint!
It’s a shade called FL-41, and it’s proven to slash the risk of migraines and make them less severe when they strike. Ask your eye doc. Even if he doesn’t have any of these special lenses on hand, he can hook you up.